# SDR C8GA200800

- Difficulty date: June 11, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 59,770 hours, 31,913 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Bypass Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 720 FROM TOL TO MCO.  DURING CLIMB OPERATION OUT OF TOL THE NR 2 ENG LOW OIL PSI LIGHT ILLUMINATED AND OIL QUANTITY WENT TO EMPTY.  THE NR 2 ENGINE WAS SHUT DOWN, AN EMERGENCY WAS DECLARED AND THE ACFT LANDED IN TOL WITHOUT INCIDENT.  POST FLIGHT INSPECTION FOUND OIL FILTER BYPASS SWITCH GEARBOX FITTING AT FAULT.  REPAIRED GEARBOX PERFORMED OPS AND LEAK CHECKS GOOD.  NO OTHER DEFECTS.  ACFT WAS RETURNED TO SERVICE.  (S)
